File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Orbits in free algebras of rank two

TitleOrbits in free algebras of rank two
Authors
Issue Date1998
PublisherTaylor & Francis Inc. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00927872.asp
Citation
Communications In Algebra, 1998, v. 26 n. 6, p. 1895-1906 How to Cite?
AbstractLet F be an algebra which is free in a class of algebras. In this paper we consider the following problem: If an endomorphism ψ of F preserves the orbit. (AutF)(w) of a nontrivial clement w ∈ F, does this imply that ψ is an automorphism? We give positive solutions of this problem when F is generated by two elements and is the free Lie algebra, free metabelian Lie algebra or free metabelian associative algebra, and w is a certain kind of element.
Persistent Identifierhttp://hdl.handle.net/10722/75278
ISSN
2015 Impact Factor: 0.368
2015 SCImago Journal Rankings: 0.649
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorDrensky, Ven_HK
dc.contributor.authorYu, JTen_HK
dc.date.accessioned2010-09-06T07:09:37Z-
dc.date.available2010-09-06T07:09:37Z-
dc.date.issued1998en_HK
dc.identifier.citationCommunications In Algebra, 1998, v. 26 n. 6, p. 1895-1906en_HK
dc.identifier.issn0092-7872en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75278-
dc.description.abstractLet F be an algebra which is free in a class of algebras. In this paper we consider the following problem: If an endomorphism ψ of F preserves the orbit. (AutF)(w) of a nontrivial clement w ∈ F, does this imply that ψ is an automorphism? We give positive solutions of this problem when F is generated by two elements and is the free Lie algebra, free metabelian Lie algebra or free metabelian associative algebra, and w is a certain kind of element.en_HK
dc.languageengen_HK
dc.publisherTaylor & Francis Inc. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00927872.aspen_HK
dc.relation.ispartofCommunications in Algebraen_HK
dc.titleOrbits in free algebras of rank twoen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0092-7872&volume=26&spage=1895&epage=1906&date=1998&atitle=Orbits+in+free+algebras+of+rank+twoen_HK
dc.identifier.emailYu, JT:yujt@hku.hken_HK
dc.identifier.authorityYu, JT=rp00834en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1080/00927879808826246-
dc.identifier.scopuseid_2-s2.0-0041159627en_HK
dc.identifier.hkuros46954en_HK
dc.identifier.hkuros36696-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0041159627&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume26en_HK
dc.identifier.issue6en_HK
dc.identifier.spage1895en_HK
dc.identifier.epage1906en_HK
dc.identifier.isiWOS:000073639500015-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridDrensky, V=6603826254en_HK
dc.identifier.scopusauthoridYu, JT=7405530208en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats